# SDR SWIA201128006

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 23,881 hours, 20,192 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Contaminated
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS DIFFICULT TO OPEN.  (FLT 6447)  CLEANED EXCESS GREASE FROM GALLEY SERVICE DOOR HANDLE.
